# SDR DALA2014082204734

- Difficulty date: August 18, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 72,118 hours, 55,429 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK OF TAILCONE RELEASE SYSTEM, MAINTENANCE FOUND THE UPPER LT SIDE SLIDING BLOCK FOR THE TAILCONE LATCH WAS WORN BEYOND ALLOWABLE LIMITS.  MAINTENANCE REPLACED THE UPPER SLIDING BLOCK FOR THE LT SIDE, RIGGED THE TAILCONE AFTER INSTALLATION, AND FOUND THE SYS OPS.
